Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling tired and dizziness. Ultrasound of kidney done. What does the report suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi, I'm 41 year old. Just had a Ultrasound of KUB, the results is "A 4.0 mm sized calculus noted in lower calyx of the right kidney" what does that mean? Also Why I am feeling tired, dizziness during day.
Posted Sun, 21 Oct 2012 in Kidney Conditions
Answered by Dr. G.Srinivasan 54 minutes later

4 mm renal calculus is categorized as small.
Needs only plenty of oral fluids, reduced red meat intake if you happen to take them and restriction of alcohol, if you take.
You need repeat check scan every 6 months to one year.
The other symptoms are unrelated and need careful history, general examination with BP CHECK and specific check up towards possible causes and treatment.

Possible causes are
1. Anemia.
2. Thyroid problem
3. High blood pressure
4. Diabetes

This is not complete list and you will be guided by your physician.

Life style changes that would help are
1. Multiple small meals instead of two to three large ones.
2. Regular exercise and yoga.
3. Plenty of oral fluids including water.

Hope this helps. Kindly get back for doubts if any---
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor